# SDR KCSA201309300093

- Difficulty date: September 30, 2013
- Submitted: October 1, 2013
- Operation: Air carrier
- Aircraft: N794CK
- Make and model: Boeing 747222B
- Aircraft serial: 23737
- Aircraft time: 77,475 hours, 10,515 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK ABOVE STAIRWELL EMERGENCY LIGHT HAS 1 INOPERATIVE BULB.
